# SDR CALA2022053001366

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Buttstrap
- Part number: D5347045820090
- Condition: Corroded
- Location: Fr64, Str 43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT CARGO INSPECTION CORROSION WAS FOUND ON THE BUTTSTRAPAT FR64, BTW STRG 44-43R AS NOTED ON LTPR NR#5001146904-0010. REWORKED CORROSION ON BUTTSTRAP FR64, STR 43-44R NDT HFEC ADDITIONAL REQUIREMENTS, REF LP 8685828 AND ROTO INSPECTED WITH NIL FINDINGS, REPAIRED IAW ECRA 5341-01316 AND LTPREO-A32F-53127762-00-FINAL, REPAIR PREFORMED IS CLASSIFIED AS A MAJOR CAT "A" REPAIR WITH NO RII CW U247351
